# SDR CALA2014031490602

- Difficulty date: March 13, 2014
- Submitted: March 14, 2014
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 94,204 hours, 14,943 cycles
- Engine: Pwa PW4060
- System (JASC): 2320 · Data Transmission Auto Call
- Part: Acars
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO COMMUNICATION ON ACARS INTERMITTENTLY THROUGHOUT FLIGHT.  CYCLED CB & OPERATED ACARS LINK MANAGER TEST WRT AMM, OPERATIONS TEST 23-22-00.  ALL INDICATIONS RESPONDED CORRECTLY.
